Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have hairfall. Low ferretin level. Can I use Mintop?

I have been having this hairfall problem for almost 10-11 years now. Last year on prescription of a doctor I underwent serum Ferettin and thyroid tests. thyroid tests results were normal but my ferretin level was quite low (16, normal range being 25-150). These days I am noticing an increase in hairfall. Can I use Mintop10%? will it be effective? I think it s genetic as my father and brother also have this problem. Please suggest what to do. For serum ferretin I am taking Fefol tablets. Is it ok to continue? Please suggest. thanks.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
you may be having having hair loss due to genetic factor but your hair fall has surly increased due to anemia (low ferritin level) straight away taking fefol is a bad idea.. because once u stop .. your ferritin level will fall again.. so first you will have to get some blood test to find out the cause for your anemia.. go to general physician..he will do peripheral smear test ..and other test to find out the cause of you anemia..then treat accordingly..
for your hairfall do not start using 10 percent directly.. mintop is a compound called minoxidil which can cause high blood pressure should be used under supervision..go to dermatologist he will guide you..
thank you
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor